MathSciNet Relay Station
MathSciNet bibliographic data
MR1713426 33C05 (11Y60 33F05)
Wilf, Herbert S. Accelerated series for universal constants, by the WZ method. Discrete Math. Theor. Comput. Sci. 3 (1999), no. 4, 189–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement